MAUDE Adverse Event Report: Medline ReNewal MEDLINE; LIGASURE MARYLAND 37CM FT10 COMPATIBLE

Medline ReNewal MEDLINE; LIGASURE MARYLAND 37CM FT10 COMPATIBLE
Catalog Number LF1937CRH
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ligasure was "sticking" during the procedure.
 
Additional Manufacturer Narrative
According to the facility, during a procedure the ligasure "was sticking when used at the beginning of the procedure"; the item was replaced and the procedure was completed without injury or medical intervention.During the investigation, the device was inspected and tested for nonconformities per internal procedure; clinical debris was noted in the jaws and on the handle of the device, no abnormalities were observed during the rfid data review, and simulated use was performed using beef tripe test media.Upon connection, the device was recognized by the console and no error messages appeared; during simulated use, the device sealed and cut the test media as expected, and no mechanical/functional issues were observed with the device.The reported issue was not confirmed, and the exact root cause of the reported issue could not be determined, as the reported issue could not be replicated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LIGASURE MARYLAND 37CM FT10 COMPATIBLE
Manufacturer (Section D)
Medline ReNewal
1500 ne hemlock avenue
redmond OR 94456 -187
Manufacturer Contact
brianna montgomery
three lakes drive
northfield, IL 60093
MDR Report Key50854165
Report Number3032391-2026-00139
Device Sequence Number9508606
Product Code NUJ
UDI-Device Identifier10888277719415
UDI-Public10888277719415
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberLF1937CRH
Device Lot Number481253
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/31/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Age83 YR
Patient SexMale
Patient Weight198 LB